×

zbMATH — the first resource for mathematics

Strikt konvergente Laurent-Reihen über nicht-archimedisch normierten vollständigen Ringen. (German) Zbl 0169.36402
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] N. Bourbaki [1] Eléments de Mathématiques . Algèbre commutative III, IV. Paris, 1961. · Zbl 0119.03603
[2] L. Gerritzen und U. Güntzer [2] Über Restklassennormen auf affinoiden Algebren . Inventiones math. 3 (1967), 71-74. · Zbl 0156.09201
[3] H. Grauert und R. Remmert [3] Nichtarchimedische Funktionentheorie . Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westfalen. Wiss. Abh. Bd. 33 (1966), 393-476. · Zbl 0146.31501
[4] H.J. Nastold [4] Zur nichtarchimedischen Funktionentheorie. (erscheint demnächst) . · Zbl 0158.33401
[5] P. Salmon [5] Sur les séries formelles restreintes . Bull. Soc. Math. France 92 (1964), 385-410. · Zbl 0196.31101
[6] J. Tate [6] Rigid analytic spaces . IHES, 1962. · Zbl 0208.48301
[7] B.V.D. Waerden [7] Algebra I, 5 . Auflage, Berlin 1960.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.